# SDR AALA970185

- Difficulty date: January 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N865AA
- Make and model: Boeing 727223
- Aircraft serial: 21370
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 700/720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - CORROSION ON SKIN IN FORWARD CARGO.  CUT OUT CORROSION AND INSTALLED DOUBLER PER 53-30-3.   TST:  54,657 HOURS.  CYCLES, 33,951.  (X)
